Optimal interpolation of spatially discretized geodetic data

Bulletin of the Seismological Society of America
By: , and 

Links

Abstract

No abstract available.

Additional publication details

Publication type Article
Publication Subtype Journal Article
Title Optimal interpolation of spatially discretized geodetic data
Series title Bulletin of the Seismological Society of America
DOI 10.1785/0120140247
Volume 105
Issue 4
Year Published 2015
Language English
Publisher American Geophysical Union
Publisher location Washington, D.C.
Contributing office(s) Geologic Hazards Science Center
Description 11 p.
First page 1
Last page 11
Online Only (Y/N) N
Additional Online Files (Y/N) N